Bruising!

  • You can contact Live Chat for live support. We guarantee to answer you 💌
  • We opened a new 🦘Off-topic category on our forum! Create threads on any topic and enjoy unlimited interaction!
  • Hi Guest! We need your assistance. ❤️ Please support our community with a review on TrustPilot🌟
  • Did you know that you can hide any notification by clicking on the Close button in the upper right corner? 👉
  • You can enter the short address 🪄 ngu.team in the address bar of your browser, and http://nevergiveupteam.com/ will open
B

budgethefudge

Member
Standard Member
Jun 2, 2016
5
6
3
33
When I was on duromine I woke up one morning with bruises along my legs and a few on my arms. It isn't the duromine itself that causes it. It could be a nutrition deficiency or could be the weight loss itself. Most times it isnt anything serious. But better to get your levels checked. And if you are losing weight quickly take multivitamins